# SDR ASAA2022111940863

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 14 hours, 9 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 7072086010
- Part serial: 6505150206060
- Condition: Faulty
- Location: Aft Cargo Cmprtm
- Part time: 39 hours, 15 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN 2 APU START ATTEMPTS, AS SOON AS SWITCH IS SELECTED TO START, APU FAULT LIGHT ILLUMINATES. GROUNDED - YES. CHECK FOUND MESSAGE NBR 31-01011 NO INPUT FROM APU ECU. REPLACED APU ECU, PERFORMED GOOD INTALLATION TEST REF B737-9 AMM 49-61-12/401.
